Home > Research > Publications & Outputs > Strong convergence of quantum random walks via ...

Electronic data

  • v2arXiv2018.03.12StrongCgceOfQRWsviaSemigpDecompBGL

    Rights statement: The final publication is available at Springer via http://dx.doi.org/10.1007/s00023-018-0676-4

    Accepted author manuscript, 542 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Strong convergence of quantum random walks via semigroup decomposition

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>06/2018
<mark>Journal</mark>Annales Henri Poincaré
Issue number6
Volume19
Number of pages36
Pages (from-to)1711-1746
Publication statusPublished
Early online date21/04/18
Original languageEnglish

Abstract

We give a simple and direct treatment of the strong convergence of quantum random walks to quantum stochastic operator cocycles, via the semigroup decomposition of such cocycles. Our approach also delivers convergence of the pointwise product of quantum random walks to the quantum stochastic Trotter product of the respective limit cocycles, thereby revealing the algebraic structure of the limiting procedure. The repeated quantum interactions model is shown to fit nicely into the convergence scheme described.

Bibliographic note

The final publication is available at Springer via http://dx.doi.org/10.1007/s00023-018-0676-4